# SDR SWAA2022021708077

- Difficulty date: June 13, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS 2EA ENLARGED HOLES ON LOWER SIDE OF PANEL. / PREPAIRED PANEL 193AR 2 EACH FASTNER HOLES AS MARKED I/A/W 737-700 SRM 51-70-05-2R-8 REV 64 PAR SRM 53-40-70-2R-1 PAR 2. B (1) B REV 64.
